Utilize este identificador para referenciar este registo: http://hdl.handle.net/1822/39235

TítuloPointlike reducibility of pseudovarieties of the form V*D
Autor(es)Costa, José Carlos
Nogueira, Conceição
Teixeira, M. L.
Palavras-chaveSemigroup
Pseudovariety
Semidirect product
Implicit signature
Pointlike
Equations
Reducibility
Data2016
EditoraWorld Scientific and Engineering Academy and Society (WSEAS)
RevistaInternational Journal of Algebra and Computation
CitaçãoCosta, J. C., Nogueira, C., & Teixeira, M. L. (2016). Pointlike reducibility of pseudovarieties of the form V * D. International Journal of Algebra and Computation, 26(2), 203-216. doi: 10.1142/s0218196716500090
Resumo(s)In this paper, we investigate the reducibility property of semidirect products of the form V *D relatively to (pointlike) systems of equations of the form x1 =...= xn, where D denotes the pseudovariety of definite semigroups. We establish a connection between pointlike reducibility of V*D and the pointlike reducibility of the pseudovariety V. In particular, for the canonical signature consisting of the multiplication and the (omega-1)-power, we show that V*D is pointlike-reducible when V is pointlike-reducible.
Tipoarticle
URIhttp://hdl.handle.net/1822/39235
DOI10.1142/s0218196716500090
ISSN0218-1967
1793-6500
Arbitragem científicayes
AcessoopenAccess
Aparece nas coleções:CMAT - Artigos com arbitragem/Papers with refereeing

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
CostaNogueiraTeixeira-IJAC-xii-2015.pdf335,98 kBAdobe PDFVer/Abrir

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu Currículo DeGóis